# SDR AALA20111119DFW01

- Difficulty date: November 19, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 34,813 hours, 16,621 cycles
- Engine: Pwa JT8D219
- Engine time: 10,866 hours, 4,913 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED CENTER TANKS WENT EMPTY AT FL330 AND THE RIGHT FUEL PRESSURE LOW LIGHT FLICKERED SEVERAL TIMES.  RIGHT ENGINE SHUTDOWN (SINGLE ENGINE TIME 25 MINS).  RIGHT AFT BOOST PUMP WAS ON AND RIGHT FORWARD BOOST PUMP WAS ON PLACARD.  ENGINE FLAMED OUT SHORTLY AFTER.  EMERGENCY DECLARED FLIGHT RETURND DFW LANDED WITHOUT INCIDENT.  REPLACED ENGINE DRIVERS FUEL PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
